Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47525
Title: Cosymplectic p-spheres
Authors: Cappelletti-Montano, Beniamino 
De Nicola, Antonio 
Yudin, Ivan 
Issue Date: 2016
Publisher: Elsevier
Project: PEst-C/MAT/UI0324/2011 
MTM2011-15725-E 
MTM2012-34478 
PRIN 2010/11 
Serial title, monograph or event: Journal of Geometry and Physics
Volume: 100
URI: http://hdl.handle.net/10316/47525
ISSN: 0393-0440
DOI: 10.1016/j.geomphys.2015.11.005
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat Login
spheres.pdfpost-print345.09 kBAdobe PDFEmbargo Access    Request a copy
Show full item record

SCOPUSTM   
Citations

1
checked on Jun 25, 2019

Page view(s) 50

388
checked on Sep 18, 2019

Download(s)

11
checked on Sep 18, 2019

Google ScholarTM

Check

Altmetric

Dimensions


This item is licensed under a Creative Commons License Creative Commons